MathSciNet Relay Station
MathSciNet bibliographic data
MR2452100 34G25 (34K45 47D06 47N20 93B05)
Abada, Nadjet; Benchohra, Mouffak; Hammouche, Hadda Existence and controllability results for impulsive partial functional differential inclusions. Nonlinear Anal. 69 (2008), no. 9, 2892–2909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement